# SDR CALA0000535

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 417,470 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2929169
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT RBL 44 FS 160 - 200 IS CORRODED.  REMOVED AND REPLACED DAMAGED FLOOR SUPPORT PER SRM 51-30-2, 51-10-4, 51-30-5, AND 51-10-3.
